# SDR YENA2023061900672

- Difficulty date: June 16, 2023
- Submitted: June 19, 2023
- Operation: Air carrier
- Aircraft: N763JB
- Make and model: Airbus A320-232
- Aircraft serial: 03707
- Aircraft time: 56,105 hours, 19,629 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Deu
- Part number: Z043H000351A
- Part serial: 043H00011111
- Condition: Failed
- Location: 300rh6
- Part time: 56,105 hours, 19,629 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT#1676, KIN-FLL. 'EMERGENCY LIGHTS STAYING ON AT ALL TIMES; PERFORMED EPSU SYS TEST FOUND FIN EPSU 12WL EMER DEU-B 300H6 FAULTING. REMOVED AND REPLACED EPSU 12WL. IAW AMM 33-51-38. AND EMG LIGHT TEST OK. A/C IS OK TO CONTINUE. SEE L/P 3702722-2 (REMOVED AND REPLACED DEU-B 300RH6 IAW AMM 23-73-47. OPS CHECK NORMAL. OK TO CONT. BITE TEST OK.) FOR DEU-B 300RH6 RESOLUTION.'
